Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Diagnosed with mycobacterium abscesses. Taking medication. Alkaline phosphate reduced, ESR high. How to control?

AoA, My wife age 45 years has been diagnosed mycobactarium abscessus after laproscopic surgery (Lab coly) on September 2012. As per advise of Doctor, she is taking clarithromycin 500 mg B.D and levofloxacin 750 O.D from last 10 days. Her all reports are now almost normal except Alkaline phosphate which has been reduced from 550 to 314 but ESR increased from 92 to 117. How this high ESR can be managed. We are much worried. Please advise. May you all live long with health, wealth and respect. Regards, Iftikhar
Asked On : Sun, 23 Dec 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
esr is called erythrocyte sedimentation rate.. it increases in disease like tuberculosis
( mycobacterium infection) , rheumatoid artheritis etc.. in these diseases it goes above 100 .
esr is used to check the prognosis of the disease.. if esr starts reducing tat means person is getting better hence treatment is working dnt have to bother about reducing esr ..once treatment starts to work esr will come down by itself.. mycobacterium takes long time get cured.. if you want you can go for 2nd opinion regarding treatment of mycobacterium treatment
thank you
Answered: Thu, 27 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor